Document Type

Journal Article

Department/Unit

Department of Mathematics

Abstract

In this note, we derive an explicit formula for the equitable chromatic number of a complete n-partite graph Kp1,p2,…,pn. Namely, if M is the largest integer such that

then

where χe(G) is the equitable chromatic number of graph G.

Publication Year

2001

Journal Title

Discrete Applied Mathematics

Volume number

113

Issue number

1-3

Publisher

Elsevier

First Page (page number)

307

Last Page (page number)

310

Referreed

1

DOI

10.1016/S0166-218X(00)00296-1

ISSN (print)

0166218X

Keywords

Complete n-partite graphs, Equitable chromatic number

Included in

Mathematics Commons

Share

COinS